Jump to content
CrazyBoards.org

Recommended Posts

I was wondering if anyone has any remedies for helping with lithium induced hair loss. My thyroid is normal so it is just a f*in regular old side effect. Also has anyone just dealt with it and noticed that it stopped or majorly slowed down after a certain period of time? Any feedback will be recipricated (sp?) with good karma. Thanks!

Link to comment
Share on other sites

Vitamins and topical creams. Special hair & nail, infusium, herbal cholesterol, placenta pacs. A friend of mine told me I must be shedding Eyelashes. I have nothing for that.

Oh, and not dying (hair) too much. Keep moisturizing the fuck out of it. Drink enough water.

Link to comment
Share on other sites

I was wondering if anyone has any remedies for helping with lithium induced hair loss. My thyroid is normal so it is just a f*in regular old side effect. Also has anyone just dealt with it and noticed that it stopped or majorly slowed down after a certain period of time? Any feedback will be recipricated (sp?) with good karma. Thanks!

Thanks Supergwen...What is infusium and herbal cholesterol? I'm a vegetarian so if meat is involved that unfortunately isn't an option.

Link to comment
Share on other sites

  • 2 weeks later...
Guest Guest_seven_*

here's what helped me:

biotin 5000 mcg

vitamins c & e

b-complex

zinc

(throw in a multi-v for good measure)

this also makes your nails very strong.

good luck,

7

Link to comment
Share on other sites

  • 3 weeks later...
  • 9 months later...
Guest mom2kormas
I was wondering if anyone has any remedies for helping with lithium induced hair loss. My thyroid is normal so it is just a f*in regular old side effect. Also has anyone just dealt with it and noticed that it stopped or majorly slowed down after a certain period of time? Any feedback will be recipricated (sp?) with good karma. Thanks!
Link to comment
Share on other sites

  • 6 months later...

here's what helped me:

biotin 5000 mcg

vitamins c & e

b-complexklklkl

zinc

(throw in a multi-v for good measure)

this also makes your nails very strong.

good luck,

7

kllk

Thanks!! I've been taking a b and a multi and will now look into the biotin and zinc...

Link to comment
Share on other sites

So comforting to know I am not alone in this wretched pending baldness! Although, add to this my awful acne, brittle nails and weight gain and you can basically say I'm falling apart. Until recently, I was on 800mg per day of Lithium. Have been on it for a few years and am only now "normal". I've never felt better! My moods are stable, I am thinking rationally and have stopped behaving like an emo girl. So I guess I must be CRAZY to be coming off the Lithium and switching to Epitec (Lamictal). But I decided to trade sanity for health. I don't want to be on a drug for one problem, only to have it create another problem that needs another tablet etc etc etc.

Honestly, I'm scared out of my wits!

Any advice on my new venture weaning off the Lithium and onto the Epitec? I know about the "rash", but any other side effects I should look out for?

Thanks ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...